# SDR AALA202302085367

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 69,964 hours, 26,781 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Part number: A25461104
- Part serial: H2064
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 62,850 hours, 28,579 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 60 KNOTS ON LANDING ROLLOUT (MAN BREAKING) BREAKS SURGED REPEATEDLY CONTINUED PULSING ENTIRE TIME BREAK PEDALS PUSHED TRIPLE INDICATORS SHOWED BREAK PRESSURES ASSSOCIATED WITH SURGES. AFTER PARKING BREAK SET AND RELEASED PULSING STOPPED. MAINTENANCE REPLACED AUTOMATIC SELECTOR 2576GM PER AMM 32-42-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
